Skip to main content

Inverse Problems and Flows

Searching for OpenAIRE data...


Pollicott-Ruelle Resonant States and Betti Numbers

Author(s): Benjamin Küster, Tobias Weich
Published in: Communications in Mathematical Physics, 378/2, 2020, Page(s) 917-941, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-020-03793-2

Generic Dynamical Properties of Connections on Vector Bundles

Author(s): Mihajlo Cekić, Thibault Lefeuvre
Published in: International Mathematics Research Notices, 2021, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnab069

X-ray Transform in Asymptotically Conic Spaces

Author(s): Colin Guillarmou, Matti Lassas, Leo Tzou
Published in: International Mathematics Research Notices, rnaa286, 2020, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa286

Geodesic stretch, pressure metric and marked length spectrum rigidity

Published in: Ergodic Theory and Dynamical Systems, 2021, Page(s) 1-49, ISSN 0143-3857
Publisher: Cambridge University Press
DOI: 10.1017/etds.2021.75

Afterword: Dynamical zeta functions for Axiom A flows

Author(s): Semyon Dyatlov, Colin Guillarmou
Published in: Bulletin of the American Mathematical Society, 55/3, 2018, Page(s) 337-342, ISSN 0273-0979
Publisher: American Mathematical Society
DOI: 10.1090/bull/1628

Horocyclic invariance of Ruelle resonant states for contact Anosov flows in dimension $3$

Author(s): Colin Guillarmou, Frédéric Faure
Published in: Mathematical Research Letters, 25/5, 2018, Page(s) 1405-1427, ISSN 1073-2780
Publisher: Mathematical Publishing
DOI: 10.4310/mrl.2018.v25.n5.a3

The Linearized Calderón Problem on Complex Manifolds

Author(s): Colin Guillarmou, Mikko Salo, Leo Tzou
Published in: Acta Mathematica Sinica, English Series, 35/6, 2019, Page(s) 1043-1056, ISSN 1439-8516
Publisher: Springer Verlag
DOI: 10.1007/s10114-019-8129-7

X-Ray Transform and Boundary Rigidity for Asymptotically Hyperbolic Manifolds

Author(s): C. Robin Graham, Colin Guillarmou, Plamen Stefanov, Gunther Uhlmann
Published in: Annales de l'Institut Fourier, 69/7, 2019, Page(s) 2857-2919, ISSN 1777-5310
Publisher: Centre Mersenne
DOI: 10.5802/aif.3339

Boundary and lens rigidity for non-convex manifolds

Author(s): Colin Guillarmou, Marco Mazzucchelli, Leo Tzou
Published in: American Journal of Mathematics, 2019, ISSN 0002-9327
Publisher: The Johns Hopkins University Press

The marked length spectrum of Anosov manifolds

Author(s): Guillarmou, Lefeuvre
Published in: Annals of Mathematics, 190/1, 2019, Page(s) 321, ISSN 0003-486X
Publisher: Princeton University Press
DOI: 10.4007/annals.2019.190.1.6

Polyakov’s formulation of 2 d $2d$ bosonic string theory

Author(s): Colin Guillarmou, Rémi Rhodes, Vincent Vargas
Published in: Publications mathématiques de l'IHÉS, 2019, ISSN 0073-8301
Publisher: Springer Verlag
DOI: 10.1007/s10240-019-00109-6

On the s-injectivity of the x-ray transform on manifolds with hyperbolic trapped set

Author(s): Thibault Lefeuvre
Published in: Nonlinearity, 32/4, 2019, Page(s) 1275-1295, ISSN 0951-7715
Publisher: Institute of Physics Publishing
DOI: 10.1088/1361-6544/aaf81b

Local Marked Boundary Rigidity Under Hyperbolic Trapping Assumptions

Author(s): Thibault Lefeuvre
Published in: The Journal of Geometric Analysis, 2019, ISSN 1050-6926
Publisher: American Mathematical Society
DOI: 10.1007/s12220-019-00149-8

Boundary rigidity of negatively-curved asymptotically hyperbolic surfaces

Author(s): Thibault Lefeuvre
Published in: Commentarii Mathematici Helvetici, 2019, ISSN 0010-2571
Publisher: Birkhauser Verlag

Resonant spaces for volume-preserving Anosov flows

Author(s): Mihajlo Cekić, Gabriel P. Paternain
Published in: Pure and Applied Analysis, 2/4, 2020, Page(s) 795-840, ISSN 2578-5885
Publisher: MSP
DOI: 10.2140/paa.2020.2.795

First Band of Ruelle Resonances for Contact Anosov Flows in Dimension 3

Author(s): Mihajlo Cekić, Colin Guillarmou
Published in: Communications in Mathematical Physics, 386/2, 2021, Page(s) 1289-1318, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-021-04090-2

Polyhedral Billiards, Eigenfunction Concentration and Almost Periodic Control

Author(s): Mihajlo Cekić, Bogdan Georgiev, Mayukh Mukherjee
Published in: Communications in Mathematical Physics, 377/3, 2020, Page(s) 2451-2487, ISSN 0010-3616
Publisher: Springer Verlag
DOI: 10.1007/s00220-020-03741-0

The Fried conjecture in small dimensions

Author(s): Nguyen Viet Dang, Colin Guillarmou, Gabriel Rivière, Shu Shen
Published in: Inventiones mathematicae, 220/2, 2020, Page(s) 525-579, ISSN 0020-9910
Publisher: Springer Verlag
DOI: 10.1007/s00222-019-00935-9

Eigenvalue bounds for non-self-adjointSchrödinger operators with nontrapping metrics

Author(s): Colin Guillarmou, Andrew Hassell, Katya Krupchyk
Published in: Analysis & PDE, 13/6, 2020, Page(s) 1633-1670, ISSN 2157-5045
Publisher: Mathematical Sciences Publishers
DOI: 10.2140/apde.2020.13.1633

High frequency limits for invariant Ruelle densities

Author(s): Colin Guillarmou, Joachim Hilgert, Tobias Weich
Published in: Annales Henri Lebesgue, 4, 2021, Page(s) 81-119, ISSN 2644-9463
Publisher: Centre Mersenne
DOI: 10.5802/ahl.67

Pollicott-Ruelle resonant states and Betti numbers

Author(s): Küster, Benjamin; Weich, Tobias
Published in: 1, 2019
Publisher: arXiv